Steenrod Operations in the Eilenberg-Moore Spectral Sequence.
Commentarii mathematici Helvetici, Tome 45 (1970), pp. 540-552
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1970__45_139457,
author = {David L. Rector},
title = {Steenrod {Operations} in the {Eilenberg-Moore} {Spectral} {Sequence.}},
journal = {Commentarii mathematici Helvetici},
pages = {540--552},
year = {1970},
volume = {45},
zbl = {0209.27501},
url = {http://geodesic.mathdoc.fr/item/CMH_1970__45_139457/}
}
David L. Rector. Steenrod Operations in the Eilenberg-Moore Spectral Sequence.. Commentarii mathematici Helvetici, Tome 45 (1970), pp. 540-552. http://geodesic.mathdoc.fr/item/CMH_1970__45_139457/